Open Access
May 2004 $\mathcal {D}$-modules associated to the determinantal singularities
Philibert Nang
Proc. Japan Acad. Ser. A Math. Sci. 80(5): 74-78 (May 2004). DOI: 10.3792/pjaa.80.74


We describe a classification of regular holonomic $\mathcal{D}$-modules whose characteristic variety is the union of conormal bundles to the orbits of the linear group. We show that the category of such objects is equivalent to the one of graded modules of finite type over an algebra of invariant differential operators with polynomial coefficients.


Download Citation

Philibert Nang. "$\mathcal {D}$-modules associated to the determinantal singularities." Proc. Japan Acad. Ser. A Math. Sci. 80 (5) 74 - 78, May 2004.


Published: May 2004
First available in Project Euclid: 18 May 2005

zbMATH: 1061.32006
MathSciNet: MR2062805
Digital Object Identifier: 10.3792/pjaa.80.74

Primary: 32C38
Secondary: 32S25 , 32S60

Keywords: $\mathcal {D}$-modules , determinantal singularities , finite diagrams , homogeneous sections , invariant sections , regular holonomic $\mathcal {D}$-modules

Rights: Copyright © 2004 The Japan Academy

Vol.80 • No. 5 • May 2004
Back to Top